マルコフ切り換え確率的トレンドモデルを用いたTOPIXのトレーディング戦略 (特集 ファイナンス統計学)  [in Japanese]

Search this Article

Author(s)

Journal

  • Proceedings of the Institute of Statistical Mathematics

    Proceedings of the Institute of Statistical Mathematics 50(2), 119-132, 2002

    統計数理研究所

Cited by:  2

Codes

  • NII Article ID (NAID)
    40005732760
  • NII NACSIS-CAT ID (NCID)
    AN10043856
  • Text Lang
    JPN
  • Article Type
    Journal Article
  • ISSN
    09126112
  • NDL Article ID
    6505026
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z15-42
  • Data Source
    CJPref  NDL 
Page Top